It doesn't sound like Lisinopril was ever fully effective at controlling your hypertension. Did you and your doctor discuss a different class of medication or adding a second medication if this increase failed to work adequately?
The body, I believe from experience with medicines other that the blood pressure variety, can start to develop an immunity to medication. But it doesn't sound like you've been on Lisinopril for very long.
Has the doctor done an echocardiogram on you? Did he/she suggest any lifestyle changes? What is your pulse rate like?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.